ASCOGIN 200mg Tablet 500s

 256.25

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 200mg
Drug Form : Tablet
Pack Size : 500s

500 Tablet per pack
10 Tablet in each strip
Rs.6 per strip

Paracetamol:200mg + Aspirin:300mg | Paracetamol

Alternate brands of ASCOGIN 200mg Tablet 500s

Brand Name Price Savings
PANAM PLUS 200mg Tablet 20x10s  100.00 You can save 156.25
SARAPYRINE 200mg Tablet 1000s  230.00 You can save 26.25
SARAPYRINE 200mg Tablet 20x10s  60.50 You can save 195.75
SYNOPAR 200mg Tablet  0.00 You can save 256.25
PANAM PLUS 200mg Tablet 10x10s  50.00 You can save 206.25
List of alternate brands

Manufactured / Marketed By : Macter Product Form : TabletPack Size : 500sIngredients : Paracetamol:200mg + Aspirin:300mgGeneric Category : Paracetamol

Reviews

There are no reviews yet.

Be the first to review “ASCOGIN 200mg Tablet 500s”

Concerns

Frequently asked questions

  • Onset of action

  • Duration of Effect

  • Safe with Alchohol?

  • Is it habit forming?

  • Usage in pregnancy?

  • Usage while breast-feeding?

Dosage

  • Missed Dose

  • Overdose

Additional Information>

One of the following licensed pharmacy from the nearest location will deliver ASCOGIN 200mg Tablet 500s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah

Shopping Cart